You answered some questions for me last week concerning a diagnosis of vasculitis-Thank you. Next question-after having surgery a month ago and being on prednisone and dilantin since then, should I be concerned that I am sporadically feeling fluid. It actually feels like fluid in my ear, is not painful, and comes and goes. Does this mean the prednisone is working on breaking something up or is this a bad thing? I also feel tightness in my head which I did not feel at all before the surgery. Is this from the inflammation getting worse or is this just the "surgical area" healing from the stiches/staples causing some tightness? It would be be so helpful to know what symtoms would be good ones and what symtoms would be concernng. Thank you in advance.
The fluid feeling in your head is probably not related to the prednisone,
I would not attach any paticcular significance to it, good or bad. If it
persists you should have your primary care Doctor check it by looking into
your ear with an auroscope. This is not described as a phenomenon in
people on prednisone, and is probably unrelated.
As regards the tight feeling this is most likely due to the healing process
innthe area of the scar since the brain itself cannot sense pain to its own
tissues, the linings around it, right out to the skin are very sensitive
however and are the source of these sensations.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.